| Model Number |
K87 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that yankauer open tip broke off during surgery.Additional information was received from the customer and stated that it was unknown if there was any piece left inside the patient and it was unknown if there was any medical intervention or treatment required.No further information available.
Additional Manufacturer Narrative
The device history record (dhr) for lot 2310821564 was reviewed and no anomalies related to the reported issue were observed.Few pictures were provided for analysis, and upon reviewing the picture, the reported issue was observed.A physical device was not returned for evaluation.A definitive root cause could not be determined.Based on this information, no corrective actions are warranted at this time.We will continue to monitor related reports to determine if additional actions are necessary.